# SDR CA071016012

- Difficulty date: September 15, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Engine: Pwa PW124B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, B, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE ENGINE FLAMED OUT AND OIL SMELL WAS EVIDENT IN THE CABIN. SUBSEQUENT INSPECTION REVEALED METAL DEBRIS IN THE ENGINE OIL. MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20071016012)
